# SDR V0XR2012042700001

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 26,518 hours, 28,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 85350774002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT FAIRING ATTACH STRAP HAS CORROSION EXCEEDING ALLOWABLE LIMITS. INSTALLED 85350774-002 STRAP IAW SRM 51-40-07 AND 51-42-05.
